High-Frequency Asymptotics, Homogenisation and Localisation for Lattices

File Description SizeFormat 
Quarterly Journal of Mechanics and Applied Mathematics_63_4_2010.pdfAccepted version338.36 kBAdobe PDFDownload
Title: High-Frequency Asymptotics, Homogenisation and Localisation for Lattices
Author(s): Craster, RV
Kaplunov, J
Postnova, J
Item Type: Journal Article
Publication Date: 1-Nov-2010
URI: http://hdl.handle.net/10044/1/18371
DOI: http://dx.doi.org/10.1093/qjmam/hbq015
ISSN: 0033-5614
Publisher: OXFORD UNIV PRESS
Start Page: 497
End Page: 519
Journal / Book Title: QUARTERLY JOURNAL OF MECHANICS AND APPLIED MATHEMATICS
Volume: 63
Issue: 4
Copyright Statement: © The author 2010. Published by Oxford University Press; all rights reserved. This is a pre-copyedited, author-produced PDF of an article accepted for publication in Quarterly Journal of Mechanics and Applied Mathematics following peer review. The version of record Q J Mechanics Appl Math (2010) 63 (4): 497-519. is available online at: http://dx.doi.org/10.1093/qjmam/hbq015
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons